# SDR ASAA2014011512512

- Difficulty date: January 15, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 24,648 hours, 7,467 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310
- Condition: Worn
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK FLANGE IS WORN AT BS 520, RBL 24.75.   CUT OUT DAMAGE, DRILLED AND INSTALLED REPAIR PARTS IAW SRM 53-00-52, REPAIR NR 4. ALODINED AND PRIMED IAW SRM 51-20-01.
